MathSciNet Relay Station
MathSciNet bibliographic data
MR1074486 (91k:58067) 58F11 (53C35 58F17 58G11)
Corlette, Kevin Hausdorff dimensions of limit sets. I. Invent. Math. 102 (1990), no. 3, 521–541.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement